# SDR DLL10950856

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Gear Fitting
- Condition: Corrosion
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK C-32-730-01  RT MLG I/B SIDE OF GEAR FITTING BETWEEN FWD AND AFT FITTINGS PAINT IS PEELED AND LARGE AREAS OF RUST.  FOUND AT LETTER CHECK, REPAIRED PER 57-14-00 FIG 804.
